advertisement
advertisement

Taking pain meds and it affects the central nervous system

MikethepikeMMikethepike MIchiganPosts: 473
edited 10/16/2019 - 12:48 PM in Pain Medications Forum

I take clonazepam .25 mg three times a day 2400 mg total per day of gabapentin, Norco and oxycodone 50 mg per day total. Does anyone take this much medication and has a tougher time breathing? I have been on this for three years , And lately I get winded very easily. I’ll be talking to my doctor at the next appointment. I am just concerned about them taking some medications away from me.  Take care and God bless

advertisement

Comments

  • I had issues when i was on certain meds, specifically a muscle relaxer and an opiate among others that relaxed me too much in combo. We ended up changing my spectrum and got rid of a few, . 

  • MikethepikeMMikethepike MIchiganPosts: 473

    Thanks William, I think it’s other things that is contributing to it, such as being less active, it’s so hard to get motivated to move around because of the pain and discomfort. My body feels so heavy. Thanks for your input take care and God bless

  • advertisement
  • It was that and heavy feeling breathing, lack of energy,lethargy etc. It got bad enough that i would rather put up with pain than having what felt like sleep apnea 

  • ChanrightCChanright Posts: 116
    edited 10/18/2019 - 7:01 AM

    It is probably the clonazepam mixed with the opiates. My doctor will not prescribe a Benzodiazapine and a Narcotic together. I am on Xanaflex 4mg twice a day (which is a muscle relaxer) and Percocet 10mg, 4 times a day and I have had no issues. Ask your Doctor if that could be it. I am willing to wager that it is. Good luck and please as always, keep us posted.

    Chris

  • Hi, I take 3200 mg of Gabapentin a day, 3200 mg of Ibuprofen a day, 4 mg Zanaflex every 8 hours, 40 mg of oxycodone a day, klonopin 1 mg a day (which I'm having to be weaned off of because I'm on an opiate)...and I have no trouble at all with my breathing. Yes, you really do need to discuss this with your Dr. 

  • advertisement
  • MikethepikeMMikethepike MIchiganPosts: 473

    Well I just found out that my thoracic spine is in bad shape, from T6 down. I think that is where the breathing Is this coming from. It’s very hard to sit.

  • MikethepikeMMikethepike MIchiganPosts: 473

    By the way how much and how are you tapering off the clonazepam? How long have you been taking it 

  • Mike

    At college.sitting was bad, very bad,had to lay down sometimes to decompress and scared a lot of folks

  • MikethepikeMMikethepike MIchiganPosts: 473

    That’s my problem, hard to sit at the table or in the chair, but laying down on my reclining bed I do too much because I hurt. Since it’s been getting cold I haven’t been walking as much. I try so hard every day, I do my stretching every day and when I get up in the middle of the night I do some stretching. Take care and God bless

  • I find that gabapentin and muscle relaxants mess with my CNS and brain worse than opioids.

advertisement
Sign In or Join Us to comment.